Wyoming, 2009Tornado in Wyoming, June 1, 2009
June 1, 2009 · NWS RIW · 1 event in 1 county or zone
A non-supercell tornado struck a ranch about nine miles east of Manderson.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A non-supercell tornado struck a ranch about nine miles east of Manderson.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before the first event at Jun 1, 2:21 AM MST, 12 hours 37 minutes earlier.
Area forecast discussion, Jun 1, 2:21 AM MST, 12 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
321 AM MDT MON JUN 1 2009
.SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT
A FEW LIGHT SHOWERS HAVE PERSISTED INTO THE MORNING
HOURS...ESPECIALLY OVER THE BIG HORN BASIN AND SOUTHERN JOHNSON
COUNTY. SATELLITE INDICATES A FAIR AMOUNT OF MID TO HIGH LEVEL
MOISTURE LINGERS OVER THE STATE WITH CONTINUED CLOUD COVER. A COLD
FRONT CONTINUES TO MOVE TOWARDS THE CWA FROM SOUTHERN MONTANA.
CURRENTLY...THIS FRONT IS RUNNING A LINE FROM SOUTH OF BILLINGS TO
NORTH OF GILLETTE. THIS FRONT WILL CONTINUE TO SLIDE SOUTH TODAY.
CURRENT BUFFER SOUNDINGS INDICATE ITS ARRIVAL OVER BUFFALO BETWEEN
0800 AND 0900 THIS MORNING. GREYBULL AND LOCATIONS IN THE BIG HORN
BASIN EXPECTED TO SEE THE FRONTAL PASSAGE BETWEEN 0900 AND 1000 THIS
MORNING. THIS FRONT WILL CAUSE HELP TO DROP TEMPERATURES ACROSS THE
AREA TODAY...WITH DECREASES OF 5 TO 15 DEGREES POSSIBLE OVER MUCH OF
THE STATE ALONG WITH INCREASED WINDS ACROSS THE NORTHERN BASINS.
THIS FRONT WILL CONTINUE ITS SOUTHERLY COURSE INTO THIS
EVENING...REACHING MOST OF THE STATE BY MIDNIGHT. THIS FRONT WILL
COMBINE WITH PRESENT MOISTURE TO CREATE SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS THIS AFTERNOON. AS HAS BEEN THE CASE FOR
THE LAST COUPLE OF DAYS...THUNDERSTORMS EXPECTED TO BE SLIGHTLY
STRONGER TODAY. GUSTY WIND TO 50 MPH...PEA TO MARBLE SIZED
HAIL...FREQUENT LIGHTNING AND HEAVY RAIN MAY ACCOMPANY STORMS THIS
AFTERNOON. MODELS INDICATING MODERATE CAPE WITH LIFTED INDEX VALUES
OF -1 TO -3 THE STATE. SHOWERS AND THUNDERSTORMS ARE EXPECTED
THROUGH THE LATE AFTERNOON FOR THE BIG HORN BASIN...THOUGH THE
DYNAMICS WILL WEAKEN DURING THE LATER AFTERNOON HOURS LIMITED
THUNDERSTORM ACTIVITY.
INCREASED DEFORMATION WILL BE FOUND OVER WIND RIVER BASIN AND
NATRONA AND JOHNSON COUNTIES THIS EVENING AS A SYSTEM OVER SOUTHERN
CANADA PUSHES DISTURBANCES OVER THE AREA. THIS WILL CONTINUE
WIDESPREAD SHOWERS THIS EVENING...WITH ISOLATED THUNDERSTORMS
ANTICIPATED OVER SWEETWATER COUNTY THROUGH MIDNIGHT. DEFORMATION
EXPECTED TO WEAKEN TUESDAY MORNING ALLOWING SHOWERS OVER THESE AREAS
TO WEAKEN...ESPECIALLY AS THE RIDGE OF HIGH PRESSURE WORKS TO
STRENGTHEN OVER THE STATE. COOLER TEMPERATURES WILL REMAIN OVER THE
AREA TUESDAY AS A RESULT OF THE FRONTAL PASSAGE ON MONDAY. EMBEDDED
SHORTWAVES WITHIN THIS RIDGE WILL CONTINUE TO BRING AFTERNOON
SHOWERS AND THUNDERSTORMS OVER THE AREA TUESDAY AND
WEDNESDAY...THOUGH COVERAGE OF THUNDERSTORMS WILL BE LIMITED TO
PRIMARILY WESTERN AND SOUTHERN WYOMING AS NORTH CENTRAL WYOMING WILL
SEE STABILIZING CONDITIONS. TEMPERATURES WILL BEGIN TO REBOUND ON
WEDNESDAY.
.LONG TERM...THURSDAY THROUGH MONDAY
GFS AND ECMWF SHOW A SHARP TROUGH MOVING ACROSS EASTERN MT AND THE
NORTHERN PLAINS THURSDAY AND A SFC COLD FRONT PRESSING SOUTHEASTWARD
ACROSS EASTERN MT AND ACROSS EASTERN WY INTO CENTRAL WY DURING THE
AFTERNOON HOURS THURSDAY. FAIRLY MOIST AIRMASS WILL BE IN PLACE
THURSDAY WITH PRECIPITABLE WATER VALUES EXCEEDING 0.75 OF AN INCH
ACROSS MOST OF WY. WEAK VORTICITY ADVECTION AND SFC CONVERGENCE
ALONG THE COLD FRONT EAST OF THE DIVIDE AND WEAK INSTABILITY WEST OF
THE DIVIDE WILL PRODUCE ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS ACROSS THE ENTIRE REGION. 0-6 KM SPEED SHEAR THURSDAY
WILL RANGE FROM 30 TO 40 KT...AND STRONGER THUNDERSTORMS WILL HAVE
THE POTENTIAL TO PRODUCE SEVERE WIND GUSTS ACROSS ALL OF WESTERN AND
CENTRAL WY. COLD FRONT WILL STALL NEAR THE DIVIDE FRIDAY. UPSLOPE
FLOW...CONVERGENCE ALONG THE STALLED FRONT AND RIGHT ENTRANCE REGION
OF H25 90+ KT JET WILL BE SUFFICIENT TO GENERATE SCATTERED SHOWERS
AND ISOLATED AFTERNOON AND EVENING THUNDERSTORMS EAST OF THE DIVIDE
FRIDAY. WEST OF THE DIVIDE FRIDAY...DIFLUENT FLOW ALOFT AHEAD OF A
LARGE UPPER LEVEL LOW OVER CENTRAL AND NORTHERN CA AND WEAK
INSTABILITY WILL RESULT IN SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS. HIGHS WEDNESDAY WILL BE 3 TO 5 F BELOW NORMAL...AS
COOLER AIRMASS MOVES INTO THE REGION FROM THE NORTHEAST. INCREASED
CLOUD COVER FRIDAY AND STALLED COLD FRONT WILL PRODUCE A
SIGNIFICANTLY COOLER DAY WITH HIGHS 6 TO 10 F BELOW NORMAL.
SHORTWAVE WILL MOVE EASTWARD ACROSS MT SATURDAY...WHILE UPPER LOW IN
THE GREAT BASIN MOVES EASTWARD INTO UT. UPPER LEVEL DEFORMATION ZONE
BETWEEN THESE SYSTEMS...NEAR TO SLIGHTLY ABOVE NORMAL ATMOSPHERIC
MOISTURE AND WEAK INSTABILITY WILL YIELD ISOLATED TO SCATTERED
SHOWERS THROUGHOUT THE DAY SATURDAY. SHOWERS WILL CONTINUE ACROSS
WESTERN AND CENTRAL WY SATURDAY NIGHT...AS THE UPPER LEVEL TROUGH
MOVES RAPIDLY ACROSS THE REGION. NORTHWEST FLOW AND UNSEASONABLY
COOL TEMPERATURES ALOFT WILL GENERATE INSTABILITY SHOWERS
SUNDAY...ESPECIALLY DURING PEAK HEATING HOURS OF THE AFTERNOON AND
EARLY EVENING. WEAK RIDGING ALOFT MONDAY WILL ALLOW HIGH
TEMPERATURES TO REBOUND...HOWEVER HIGHS WILL STILL BE SLIGHTLY BELOW
NORMAL. MODERATE WESTERLY UPSLOPE FLOW IN THE LOW AND MID LEVELS
WILL PRODUCE SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS IN THE
WESTERN MOUNTAINS MONDAY WITH MAINLY DRY WEATHER EAST OF THE DIVIDE.
&&
.AVIATION...
COLD FRONT WILL MOVE INTO NORTHERN WY BY 15Z AND INTO CENTRAL WY
AFTER 18Z. THIS FRONT WILL MOVE INTO SOUTHERN WY AFTER 00Z TUE.
SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER MOST OF THE REGION AFTER
18Z WITH THE BEST COVERAGE OF STORMS IN THE WEST...CENTRAL AND SOUTH
AHEAD OF THE FRONT. IN THE NORTH A MORE STABLE AIRMASS WILL OCCUR
WITH MAINLY RAIN SHOWERS DEVELOPING. VFR CONDITIONS IN NORTHERN WY
WILL GRADUALLY BECOME MVFR AS LOWER CLOUDS FORM AFTER 21Z. EXPECT
MVFR CONDITIONS IN NORTHERN WY AFTER 00Z TUE WITH LOCAL IFR
CEILINGS. IN CENTRAL WY MVFR CONDITIONS WILL PREVAIL AFTER 03Z TUE WITH
AREAS OF RAIN. IN SOUTHERN AND FAR WEST WY VFR CONDITIONS WILL PREVAIL
THROUGH 06Z TUE...HOWEVER LOCAL MVFR CONDITIONS MAY OCCUR WITH
THUNDERSTORMS.
&&
.FIRE WEATHER...
A COLD FRONT WILL MOVE THROUGH THE STATE TODAY BRINGING GUSTY WIND
OVER THE NORTHERN BASINS...AND MUCH COOLER TEMPERATURES. TEMPERATURE
DIFFERENCES OF 5 TO 15 DEGREES EXPECTED WITH THIS FRONTAL PASSAGE.
SHOWERS AND THUNDERSTORMS WILL BECOME WIDESPREAD THIS AFTERNOON TO
IMPACT MUCH OF THE FORECAST AREA. SOME STORMS MAY BECOME STRONG AS
THEY DEVELOP THIS AFTERNOON BRINGING HEAVY RAIN...SMALL
HAIL...FREQUENT LIGHTNING AND GUSTY WIND TO 50 MPH. THUNDERSTORM
ACTIVITY WILL WEAKEN DURING THE EVENING HOURS...THOUGH WIDESPREAD
SHOWER ACTIVITY EXPECTED TO CONTINUE ACROSS CENTRAL AND EASTERN
WYOMING. COOLER TEMPERATURES WILL CONTINUE TUESDAY WITH ELEVATED
HUMIDITIES. A TEMPERATURES REBOUND IS EXPECTED ON WEDNESDAY...THOUGH
SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE PERIOD.
&&
.RIW WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...BRANHAM
LONG TERM...SMITH
AVIATION...AR
FIRE WEATHER...BRANHAM
Hazardous weather outlook, Jun 1, 11:56 AM MST, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
1256 PM MDT MON JUN 1 2009
WYZ001>020-022>030-021100-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
1256 PM MDT MON JUN 1 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.
.DAY ONE...TODAY AND TONIGHT
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE FOUND ACROSS
THE AREA TODAY. SOME STORMS MAY BECOME STRONG THIS AFTERNOON WITH
GUSTY WIND OVER 40 MPH...PEA TO DIME SIZED HAIL...FREQUENT
LIGHTNING AND HEAVY RAINFALL. THE STRONGER STORMS WITH THE HEAVIEST
RAINFALL ARE EXPECTED ACROSS FREMONT AND NATRONA COUNTIES...ALONG
WITH THE BIGHORN...ABSAROKA AND GROS VENTRE MOUNTAIN RANGES. PERSONS
ENJOYING OUTDOOR ACTIVITIES SHOULD CHECK THE CURRENT FORECAST AND
CONDITIONS BEFORE VENTURING OUTSIDE...AND TAKE SHELTER IF STORMS
DEVELOP.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
WIDESPREAD SHOWERS AND SOME THUNDERSTORMS ARE EXPECTED TO DEVELOP
ACROSS MUCH OF WESTERN AND CENTRAL WYOMING TUESDAY. TOTAL RAINFALL
AMOUNTS OF ONE QUARTER TO ONE HALF INCH ARE EXPECTED ACROSS THE LOWER
ELEVATIONS WITH ONE HALF TO ONE INCH IN MANY OF THE WESTERN AND
CENTRAL MOUNTAINS BY TUESDAY AFTERNOON. MORE SHOWERS AND
THUNDERSTORMS ARE EXPECTED THE REMAINDER OF THE WEEK...AS THIS
POTENTIALLY ACTIVE PATTERN CONTINUES INTO NEXT WEEKEND.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ASKED TO REPORT WIND GUSTS OVER 40 MPH...HAIL AND
HEAVY RAINFALL. SPOTTERS ARE ALSO ENCOURAGED TO REPORT ANY
BANKFULL STREAMS OR RIVERS. THANK YOU.
TEAM RIVERTON
In the hours before
Special weather statement, Jun 1, 9:39 AM MST, 5 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1039 AM MDT MON JUN 1 2009
WYZ008-009-011800-
BIGHORN MOUNTAINS SOUTHEAST-BIGHORN MOUNTAINS WEST-
1039 AM MDT MON JUN 1 2009
SCATTERED SHOWERS AND THUNDERSTORMS ARE DEVELOPING OVER THE BIGHORN
MOUNTAINS LATE THIS MORNING...FROM NEAR CLOUD PEAK SOUTH TO
MAYOWORTH. THESE STORMS ARE PRODUCING LIGHTNING...AND POSSIBLE
SMALL HAIL AND BRIEF HEAVY RAIN. THE STORMS ARE ALSO MOVING VERY
SLOWLY TO THE EAST. MOTORISTS ON POWDER RIVER PASS MAY ENCOUNTER
BRIEF HEAVY RAIN AND STANDING WATER ON THE ROADWAY. PLEASE TAKE
PROPER PRECAUTIONS UNDER AND AROUND THE STORMS.
MCDONALD
Special weather statement, Jun 1, 10:22 AM MST, 4 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1122 AM MDT MON JUN 1 2009
WYZ019-020-011900-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
NATRONA COUNTY LOWER ELEVATIONS-
1122 AM MDT MON JUN 1 2009
SHOWERS AND THUNDERSTORMS HAVE DEVELOPED LATE THIS MORNING OVER
WESTERN NATRONA COUNTY...AND ARE EXPECTED TO CONTINUE THROUGH THE
MIDDLE OF THE AFTERNOON. THESE STORMS ARE PRODUCING OCCASIONAL
LIGHTNING...AND POSSIBLY SMALL HAIL AND BRIEF HEAVY RAIN. THEY ARE
MOVING VERY SLOWLY...WHICH MAY CREATE PONDING OF WATER ON ROADWAYS...
ESPECIALLY HIGHWAY 20 / 26 AROUND WALTMAN. MOTORISTS AND THOSE IN
THE OUTDOORS SHOULD TAKE PROPER PRECAUTIONS UNDER AND AROUND THESE
STORMS.
MCDONALD
Special weather statement, Jun 1, 12:06 PM MST, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
106 PM MDT MON JUN 1 2009
WYZ003>006-012130-
CODY FOOTHILLS-NORTH BIG HORN BASIN-SOUTHEAST BIG HORN BASIN-
SOUTHWEST BIG HORN BASIN-
106 PM MDT MON JUN 1 2009
IN WAKE OF A STRONG COLD FRONT...STRONG NORTH TO NORTHWEST WINDS WILL
CONTINUE ACROSS THE BIG HORN BASIN FOR THE REMAINDER OF THE
AFTERNOON. SUSTAINED WINDS BETWEEN 20 TO 35 MPH WILL BE COMMON...WITH
A FEW GUSTS TO NEAR 50 MPH. THIS WILL MAKE TRAVEL FOR HIGH PROFILE
VEHICLES DIFFICULT...ESPECIALLY ON WEST TO EAST ORIENTED ROADWAYS.
WYZ010-011-012130-
NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY-
106 PM MDT MON JUN 1 2009
IN WAKE OF A STRONG COLD FRONT...STRONG NORTH TO NORTHWEST WINDS WILL
CONTINUE ACROSS JOHNSON COUNTY FOR THE REMAINDER OF THE AFTERNOON.
SUSTAINED WINDS BETWEEN 20 TO 35 MPH WILL BE COMMON...WITH A FEW
GUSTS TO NEAR 50 MPH. THIS WILL MAKE TRAVEL FOR HIGH PROFILE VEHICLES
DIFFICULT...INCLUDING TRAVEL ON INTERSTATE 25 AND 90.
21
Special weather statement, Jun 1, 12:12 PM MST, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
112 PM MDT MON JUN 1 2009
WYZ019-020-022-012000-
CASPER MOUNTAIN-GREEN MOUNTAINS AND RATTLESNAKE RANGE-NATRONA COUNTY
LOWER ELEVATIONS-
112 PM MDT MON JUN 1 2009
...SIGNIFICANT WEATHER ADVISORY FOR NATRONA COUNTY UNTIL 200 PM
MDT...
AT 110 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS 20 MILES WEST OF CASPER...MOVING EAST AT 8 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING RAINFALL UP TO ONE
INCH...WHICH COULD CAUSE MINOR FLOODING PROBLEMS ALONG AND AROUND
POISON SPIDER ROAD. HALF INCH HAIL...WINDS AROUND 40 MPH...AND
DANGEROUS CLOUD-TO-GROUND LIGHTNING ARE POSSIBLE WITH THESE STORMS.
RESIDENTS IN SOUTHERN NATRONA COUNTY...INCLUDING THE POISON SPIDER
ROAD AREA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
MCDONALD
Tornado, Big Horn
- When
- June 1, 2:58 PM MST to 3:00 PM MST
- Where
- Big Horn County, 6.7 mi NE of Rairden to 6.37 mi NE of Rairden
- Rating
- EF1
- Path length
- 0.36 mi
- Path width
- 35 yd
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 44.248, -107.803
A tornado struck a ranch, including a home, east of Manderson. Three children were in the house at the time of the tornado. The tornado was about 100 feet wide and traveled approximately one-third mile from north-to-south, crossing State Highway 31 before dissipating. Several trees, two fences, and a wooden corral sustained considerable damage. An All-Terrain Vehicle (ATV) was lifted, spun 180 degrees, and moved about 15 feet. A bicycle was tossed onto the roof of the ranch home and several water bins were tossed about.
This landspout tornado occurred in a post-cold frontal environment. A cold front moved through Manderson around 0830MST on Monday leaving northwest wind of 30 to 40 mph in its wake. Solar heating continued to warm the surface while colder air streamed into the region aloft. This helped set the stage for an unstable atmosphere during the afternoon. A west-moving boundary from showers to the east of Manderson in the Bighorn Mountain foothills helped initiate the updraft that spawned the tornado.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flooding in North Dakota, June 1 to 30, 2009$6.0 million · 3 events
- Wildfire and Hail in California, June 1 to 30, 20091 injured · $2.0 million · 1.25 in hail · 11 events
- Hail and Damaging Winds in Texas, June 1 to 2, 2009$3.0 million · 1 in hail · 6 events
- Drought in Texas, June 1 to 30, 2009$2.5 million · 3 events
- Hail in Nebraska, June 1, 2009$1.1 million · 0.88 in hail · 3 events
- Hail in Kansas, June 1, 2009$585,000 · 1.75 in hail · 8 events
- Lightning Strike in South Carolina, June 1, 2009$400,000 · 1 event
- Damaging Winds in Indiana, June 1, 2009$285,000 · 60 kt wind · 7 events
- Tornado and Flash Flood in Illinois, June 1, 2009$225,000 · EF0 · 11 events
- Hail and Damaging Winds in Ohio, June 1, 2009$103,000 · 1.25 in hail · 15 events
- Flash Flood and Hail in Illinois, June 1, 2009$51,000 · 1.75 in hail · 28 events
- Flash Flooding and Hail in Indiana, June 1, 2009$71,000 · 1.5 in hail · 17 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 163624.